# SDR 06FDEA03946

- Difficulty date: November 11, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11
- Aircraft serial: 48447
- Aircraft time: 73,318 hours, 12,329 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION FOUND CRACK ON RT WING TANK AT THE END OF STRINGER 38.  CRACK (STARTING FROM STOP DRILL HOLE TO INBOARD) ON EXISTING REPAIR DURING HFEC   INSPECTION   ON RT WING TANK AT THE END OF STRINGER 38 XORS 877 REPAIRED AS PER SRM 57-20-00   FIGURE 10 VOLUME I. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
